... few days i didnt continue to take the cleanse recommendation of one tsp daily because i was nervous to over do it. since taking it i have had a bloated lower stomach which i didnt have before- could it have done damage or should i continue taking it to do the full cleanse- even after taking probiotics since the bloating is not improving?
Please stop using this. It appears to be too much for your body. Diarrhea removes many trace elements your body needs. Be sure you are drinking plenty of water and eat a well balanced diet.
I suggest you run this past a physician. Depending upon your weight and reason for doing this it could be very hard on your body and cause other problems including hemorrhoids, dizziness, vomiting. All kinds of unpleasant things.
- Magnesium Oxide Information for Consumers
- Magnesium Oxide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Oxide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2016 • 0 answers
I have added 250mg magnesium oxide supplement with daily dose 5mg Lexapro. It is a good combination?
Posted 4 May 2017 • 0 answers
Posted 3 Sep 2017 • 1 answer
Posted 20 Dec 2017 • 0 answers
Posted 22 Mar 2018 • 0 answers